Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metrizability of adjunction spaces


Author: Carlos J. R. Borges
Journal: Proc. Amer. Math. Soc. 24 (1970), 446-451
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1970-0263018-9
MathSciNet review: 0263018
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Arhangel'skiĭ, On a class of spaces containing all metric and all locally bicompact spaces, Dokl. Akad. Nauk SSSR 151 (1963), 751-754 = Soviet Math. Dokl. 4 (1963), 1051-1055. MR 27 #2959. MR 0152988 (27:2959)
  • [2] -, Bicompact sets and the topology of spaces, Trudy Moskov. Mat. Obšč. 13 (1965), 3-55 = Trans. Moscow Math. Soc. 1965, 1-62. MR 33 #3251. MR 0195046 (33:3251)
  • [3] C. J. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16, MR 32 #6409. MR 0188982 (32:6409)
  • [4] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-125. MR 24 A #1707. MR 0131860 (24:A1707)
  • [5] D. M. Hyman, A category slightly larger than the metric and $ \operatorname{CW} $-categories, Michigan Math. J. 15 (1968), 193-214. MR 37 #4772. MR 0229198 (37:4772)
  • [6] E. A. Michael, A note on closed maps and compact sets, Israel J. Math. 2 (1964), 173-176. MR 31 #1659. MR 0177396 (31:1659)
  • [7] -, $ {\aleph _0}$-spaces, J. Math. Mech. 15 (1966), 983-1002. MR 34 #6723. MR 0206907 (34:6723)
  • [8] K. Morita, On the product of a normal space with a metric space, Proc. Japan Acad. 39 (1963), 148-150. MR 27 #721. MR 0150734 (27:721)
  • [9] J. Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A Math. 1 (1950), 93-100. MR 13, 264. MR 0043448 (13:264e)
  • [10] Ju. M. Smirnov, On the metrization of topological spaces, Uspehi Mat. Nauk 6 (1951), no. 6 (46), 100-111; English transl., Amer. Math. Soc. Transl. (1) 8 (1962), 62-77. MR 14, 70. MR 0048788 (14:70a)
  • [11] N. E. Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967), 133-152. MR 35 #970. MR 0210075 (35:970)
  • [12] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 19, 299. MR 0087078 (19:299b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0263018-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society